Does loratabs cause constipation?
- 22 Jul 2012 by hottea420
- lortab, constipation
22 Jul 2012
Yes, all narcotics do. Drink plenty of water and take fiber and fruits and you should get some relief.
23 Jul 2012
Yes they do... anything with a narcotic in it will cause constipation! Try eating lots of fiber and stay hydrated, and if it get's to be too much of a problem, let your doctor know and he/she can give you a mild laxative or stool softener to help you. Hope this helps and good luck :)
23 Jul 2012
Yes, all opiates and the like do. Hope this helps.
24 Jul 2012
Hello hottea420 Welcome to the site. I agree with the previous answers. All Narcotics do. As previously suggested, water, water and more water. Best wishes!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband had knee replacement surgery and has been on lortab. He is extremely constipated, and his doctor has allowed only over the counter relief. ...
1 answer • 1 Oct 2009 •
Its vicaprofen an it says 5161 is it the sams as loratabs
1 answer • 3 Nov 2009 •
Told it was the same as adderol. But not as harsh.
2 answers • 13 Dec 2010 •
they said the pill is white, whith a m 57 imprint on it...
1 answer • 8 Jun 2011 •
Do Watson 540's have the same ingredients in themn and a Loratab 5/500mg?
1 answer • 8 Oct 2011 •